Skip to Main content Skip to Navigation
Journal articles

On the small-time controllability of discontinuous piece-wise linear systems

Abstract : This note presents a necessary and sufficient condition for small time controllability of a specific class of piece-wise linear systems. These systems are linear in four areas determined in the state space by two hyperplanes with a nonempty intersection. On the hyperplanes the systems appear to be discontinuous. Our main result extends the classical Kalman criterion for controllability to the case of piece-wise linear control systems with controls taking values in closed convex cones.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00916584
Contributor : Estelle Bouzat <>
Submitted on : Tuesday, December 10, 2013 - 2:33:59 PM
Last modification on : Wednesday, April 1, 2020 - 1:57:21 AM

Identifiers

Collections

Citation

Mihail Ivanov Krastanov, Marc Quincampoix. On the small-time controllability of discontinuous piece-wise linear systems. Systems and Control Letters, Elsevier, 2013, 62 (2), pp.218-223. ⟨10.1016/j.sysconle.2012.11.006⟩. ⟨hal-00916584⟩

Share

Metrics

Record views

309